# SDR ASAA2023121848677

- Difficulty date: December 18, 2023
- Submitted: March 29, 2024
- Operation: Air carrier
- Aircraft: N847VA
- Make and model: Airbus A320-214
- Aircraft serial: 04948
- Aircraft time: 35,266 hours, 11,749 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320700
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LESSOR ITEM 563: (74639) R-2 DOOR CORROSION ON SILL PLATE 3 PLACES GROUNDED - YES. REMOVED CORROSION AT ALL 3 LOCATIONS ORIG .063, MATERIAL LOSS .040 REMAINING .0236 FOUND TO BE OUT OF LIMITS REF A320 SRM 53-41-14-283-002 TRIMMED OUT DAMAGE , FABRICATED, LOCATED, DRILLED, ALODINED, PRIMED, PAINTED, AND INSTALLED REPAIR AT FR68 STR23 RH REF A320 SRM 53-41-14-300-001 THIS IS A CAT A REPAIR NO FURTHER ACTION REQUIRED
